# SDR REXA2017120201263

- Difficulty date: December 2, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 22,710 hours, 14,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A DRAG ANGLE REPAIR,  FOUND CRACK IN STIFFNER COMMON TO PAX DOOR WEB.  REMOVED AND REPLACED THE STIFFNER IAW SRM 51-42-04.
